# SDR DL76L070730

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 80,577 hours, 12,193 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650930
- Part serial: 94082389
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT FMC CDU WENT BLANK PRIOR TO TAKEOFF.  RESET A COUPLE OF TIMES AND DID NOT FIX.  REPLACED RT CDU.  OPS NORMAL.
